# SDR SWAA2022111461342

- Difficulty date: October 18, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulb
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL34 WL156. / FABRICATED REPAIR PLIES USING FIBERGLASS 9-3; STYLE 1581; LOT# 1502472-1 IAW SRM 51-70-04-2R-10 PAR 4.D. OK TO INSTALL REPAIR PLIES.;[07] VERIFIED CORRECTIVE ACTIONS 4 AND 6  VALIDATED REPAIR PER SRM 51-70-04-2R-10  VERIFIED MEASUREMENTS TABLE;[08] INSTALLED REPAIR PLIES USING RESIN BMS 8-301; CLASS 1; EA9390; LOT# JH2EAA8895.  VACUUM BAGGED REPAIRS; CHECKED VACUUM BAG FOR LEAKS; VACUUM BAG CHECKED GOOD AND SET REPAIRS TO CURE. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.D-F.  CALIBRATED TOOLS USED: VACUUM GAUGE: ID: E11543; CAL DUE DATE: 09/2023 HOT BONDER MACHINE: ID: NCX000526; CAL DUE DATE: 10/2022;[09] VERIFIED CORRECTIVE ACTION 8;[10] CONFIRMED CURE; UNBAGGED AND LIGHTLY SANDED REPAIR IAW SRM 51-70-04-2R-10 PARA 4F-G;[11] INSPECTED AND VERIFIED CORRECTIVE ACTIONN 10.;[12] REQUESTING POST CURE NDI OF REPAIR IAW SRM 51-70-04-2R-10 PAR. 4.G.;[13] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS 2341 DUE 06/2023.;[14] REFINISHED REPAIR AREAS IAW SRM 51-70-04-2R-10 PARA 4H  INSTALLED 3EA NEW ALUMINUM FOIL MARKERS IAW AMM 20-10-21-400-802 PARA 3B-C;[15] FINAL INSPECTION. JOB COMPLETE.;[16] FINAL INSPECTION. JOB COMPLETE.
